# SDR DALA2017033002568

- Difficulty date: June 9, 2016
- Submitted: March 31, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 550131513
- Part serial: 53554
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER, HORIZONTAL BARREL NUT HOLES REQUIRE INSPECTION. BARREL NUT HOLES HAVE CORROSION.  ACCOMPLISHED REQUIRED INSPECTIONS AND REPAIRED BARREL NUT HOLES. ALL WORK ACCOMPLISHED PER CMM 55-10-01 REV 5. ERA'S 549935-14 REV ORIGINAL, 553349-14 REV ORIGINAL 459738-14 REV ORIGINAL,552350-14 REV ORIGINAL, 548575-14AD REV ORIGINAL, 548179-14 REV ORIGINAL.
